# SDR EIAA2010012

- Difficulty date: March 31, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOME LIGHT (EMERG) INOP.  RELAMPED DOME LIGHT, OP'S CHECKED OK PER M/M 33-51-07.
